Numerical interface curves for some nonlinear diffusion equations

Biró, Zsolt and Vicsek, M. (1999) Numerical interface curves for some nonlinear diffusion equations. NUMERICAL ALGORITHMS, 21 (1-4). pp. 87-96.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Computer Integrated Manufacturing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/1997

Update Item Update Item